# SDR SWAA2025050566946

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 37,006 hours, 17,844 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Exposed
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERENCY SLIDE EXPOSED<[01] ADJUSTED SERVICE DOOR SLIDE PER S.I.P. (ADJUSTED FLAP VELCRO COVER) HARD SLIDE COVER NOT OPEN OR REMOVED.
